Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A theorem on symmetric determinants


Author: W. V. Parker
Journal: Bull. Amer. Math. Soc. 38 (1932), 545-550
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 259--262
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 730--732
MathSciNet review: 1562456
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05448-9
PII: S 0002-9904(1932)05448-9